0 Members and 1 Guest are viewing this topic.
Yesterday was my last one. Today I feel VERY bad. My ears are ringing louder than ever, I'm sick to my stomach and have a bad headache. Are these the "flu-like" symptoms of SSRI discontinuation? I never even thought about it until I was laying on the couch and realized today is my first day without lexapro. I so didn't expect any difference so much so that it never even crossed my mind that was the problem until a few minutes ago.
OK, So do I suck it up and not take the .125mg tonight and say I'm successfully down to only .5mg?
No they're 0.5 mg. Am I on more than I thought I was? I didn't know that a 0.05mg existed.
So another day of just feeling like I was hit by a truck. I called my doc and he said to go back on the 1/4 pill of lexapro. I can't believe this stuff has so much power. 1/4 pill... I'm just about at my wits end.
It's not dropping it's adding.
I took my last lexapro on Saturday and have been without it since then only on 50 mg zoloft. I took 3 weeks to titrate over. My Dr. wants me to add the 1/4 lexapro back because the week I took 50mg zoloft and 1/4 lexapro I had some good days. Is it normal to take 2 different SSRI's?
I've ate like 4 crackers in the past 48 hours. Basically I feel like I have the flu without the temperature and sinus problems.